Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Inflamed red throat, clear x-ray of sinus, taken amoxicylin, ibuprofen and omeprazol. Dysplasia?

Thank you and hi! I developed an inflamed red throat in the last few months i.e. since end january. GP prescribed amoxicylin, ibuprofen and also omeprazol. Took all for 8 days as antibiotic course needed finishing. However, the throat didn t clear. Also, had an xray of sinuses which came back clear. The throat persisted and gone worse. I had a number of changes at the same time, location (local alergies maybe?), there is also a fire place here giving off a musty smell that irritates me, a partner from no partner (possible virus maybe?), diet changes ( acid reflux resulting?) etc. It is not bacterial as i had no fever etc symptoms and the fact that it stayed for so long is a worry. Is it dysplasia , could it be precancerous? I am unemployed and dependent here on my partner totally, no finances available here of my own :(
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
nothing to worry like cancer, dysphagia in young age can be due to many other problems that can be cured totally. Initially acute pharangitis should be cured fully. It can be viral also. It will take its own course to cure. a course of (8days)antibiotics is sufficient for bacterial infection
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor